Thrombotic microangiopathy of the miscellaneous secondary type responding to plasma exchange in a liver transplant recipient.
Аннотация
A thrombotic microangiopathy syndrome, clinically and pathologically similar to thrombotic thrombocytopenic purpura (TTP) has been reported in recipients of tissue transplants, including renal and bone marrow allografts. The diagnosis is made only after other causes of microangiopathic hemolytic anemia have been excluded. In this case report we present the outcome of the combination of plasma exchange, dipyridamole and aspirin in the management of a TTP-like syndrome that complicated the post-operative course of liver transplantation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.